Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

The Sarkisov program


Authors: Christopher D. Hacon and James McKernan
Journal: J. Algebraic Geom. 22 (2013), 389-405
DOI: https://doi.org/10.1090/S1056-3911-2012-00599-2
Published electronically: December 12, 2012
MathSciNet review: 3019454
Full-text PDF

Abstract | References | Additional Information

Abstract: Any two birational Mori fibre spaces are connected by a sequence of Sarkisov links.


References [Enhancements On Off] (What's this?)

  • 1. V. Batyrev, The cone of effective divisors of threefolds, Proc. Intl. Conf. on Algebra, 1989, pp. 337-352. MR 1175891 (94f:14035)
  • 2. C. Birkar, P. Cascini, C. Hacon, and J. McKernan, Existence of minimal models for varieties of log general type, J. Amer. Math. Soc. 23 (2010), no. 2, 405-468. MR 2601039 (2011f:14023)
  • 3. A. Bruno and K. Matsuki, Log Sarkisov program, Internat. J. Math. 8 (1997), no. 4, 451-494. MR 1460896 (98h:14017)
  • 4. A. Corti, Factoring birational maps of threefolds after Sarkisov, J. Algebraic Geom. 4 (1995), no. 2, 223-254. MR 1311348 (96c:14013)
  • 5. Y. Hu and S. Keel, Mori dream spaces and GIT, Michigan Math. J. 48 (2000), 331-348, Dedicated to William Fulton on the occasion of his 60th birthday. MR 1786494 (2001i:14059)
  • 6. Y. Kawamata, Flops connect minimal models, Publ. Res. Inst. Math. Sci. 44 (2008), no. 2, 419-423. MR 2426353 (2009d:14011)
  • 7. V. V. Shokurov, $ 3$-fold log models, J. Math. Sci. 81 (1996), no. 3, 2667-2699, Algebraic geometry, 4. MR 1420223 (97i:14015)


Additional Information

Christopher D. Hacon
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East, JWB 233, Salt Lake City, Utah 84112-0090
Email: hacon@math.utah.edu

James McKernan
Affiliation: Department of Mathematics, MIT, 77 Massachusetts Avenue, Cambridge, Massachusetts 02139
Email: mckernan@math.mit.edu

DOI: https://doi.org/10.1090/S1056-3911-2012-00599-2
Received by editor(s): September 6, 2010
Received by editor(s) in revised form: February 18, 2011, March 22, 2011, and April 19, 2011
Published electronically: December 12, 2012
Additional Notes: The first author was partially supported by NSF grant no. 0757897 and by the Clay Mathematics Institute. The second author was partially supported by NSA grant no. H98230-06-1-0059, NSF grant no. 0701101 and an Eisenbud fellowship. Some of this work was done whilst both authors were visiting MSRI; both authors thank MSRI for its hospitality.

American Mathematical Society